MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVHDX-DF16
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction procedure, a communication issue occurred causing a procedure delay.The advisor hd grid x catheter was inserted into an agilis sheath and when an attempt was made to start mapping, the catheter did not connect to the ensitex system; the catheter showed red on the system and no signals were received.The entire ensite system was restarted and a new advisor hd grid x was obtained.The procedure was then completed with no patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 one bi-directional, curve d-f, sensor enabled, advisor hd grid x mapping catheter was received for evaluation.The sensors, eeprom and jumper met specifications for acceptable resistance values, and continuity was detected across the eeprom.No open or short circuits were detected.Additionally, the catheter was successfully connected to and recognized by an ensite x system.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported communication issue and subsequent delay remains unknown.
 
Additional Manufacturer Narrative
Correction: d2b.

Brand Name
ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22046797
Report Number3008452825-2025-00236
Device Sequence Number8781673
Product Code MTD
UDI-Device Identifier05415067049889
UDI-Public(01)05415067049889(10)10720079(17)260131
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K241372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberD-AVHDX-DF16
Device Catalogue NumberD-AVHDX-DF16
Device Lot Number10720079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/09/2025
08/27/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/10/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown